MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1c273

Медицинская библиотека · The Annals of pharmacotherapy · 2003

Recurrent cholestasis due to ampicillin.

Köklü Seyfettin, Yüksel Osman, Filik Levent, Usküdar Oguz, Altundag Kadri, Altiparmak Emin

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To present a single case of ampicillin-induced recurrent cholestasis and a literature review.

CASE SUMMARY: A 23-year-old man was hospitalized due to recurrent and self-limited cholestatic symptoms. He had used ampicillin before each cholestatic attack. He became well clinically and biochemically each time after cessation of the drug. One year after his recovery and discontinuance of ampicillin, the patient has had no recurrence of cholestasis. An objective causality assessment revealed that the adverse drug reaction was probable.

DISCUSSION: Ampicillin-related hepatotoxicity is very rare, with injury being mainly hepatocellular. To our knowledge, there is only 1 case report in the literature referring to chronic cholestatic-type hepatotoxicity related to ampicillin.

CONCLUSIONS

Ampicillin, which is one of the most widely used antibiotics, may cause recurrent cholestatic hepatitis. Clinicians should be aware of this adverse effect, and it should be kept in mind during diagnostic workup of liver injury.

Для цитирования: Köklü Seyfettin, Yüksel Osman, Filik Levent, Usküdar Oguz, Altundag Kadri, Altiparmak Emin. Recurrent cholestasis due to ampicillin.. The Annals of pharmacotherapy. 2003. DOI: 10.1345/aph.1c273.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.